# SDR ASOA2014081311056

- Difficulty date: August 10, 2014
- Submitted: August 13, 2014
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 24,870 hours, 17,468 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Chafed
- Location: Bs 1144
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 7R BS 1144 IS CHAFED.  BLENDED OUT DAMAGE IAW SRM 51-12-00-001-001-A01AND SRM 5-51-16.  MAJOR REPAIR.
